# SDR HNAA2021033000126

- Difficulty date: March 23, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,810 hours, 43,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Lt Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DIGITAL AFT LH SIDE (LH BEAM) CORRODED AT PREVIOUS REPAIR ON NUTPLATE....REMOVED DAMAGED PREVIOUS REPAIR DOUBLER ON GALLEY FWD DIGITAL AFT LH SIDE AT LH BEAM AND FABRICATED AND INSTALLED NEW DOUBLER IAW EMB-145 SRM 53-21-10 ITEM 2 AND EO1-05-21-0052.
